# SDR EIAA980289

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Cargo Doorway
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN DECK CARGO DOOR CUTOUT, UPPER FORWARD CORNER WAS FOUND DAMAGED.  THE PIN AND RETAINER REQUIRED BY AD 89-11-02 R1 AND SB 52-170, REQUIRED MODIFICATION/DEVIATION.  ACCOMPLISHED DEVIATIONS PER EA DC9-53-190 AND DC9-53-204, ECRA 935-51-038-1.  (M)
